# SDR AALA20110929LGA01

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 66,847 hours, 35,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT WINDOW EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EXIT WINDOW EMERGENCY LIGHTS.  OPS CHECK NORMAL.
